# SDR CA030317017

- Difficulty date: February 5, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 13,059 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT ILLUMINATED DURING FLIGHT. PILOT LANDED, REMOVED AND CLEANED THE CHIP PLUG, RETAINING THE METAL, THEN RETURNED THE AIRCRAFT TO BASE FOR THE ENGINEERS INSPECTION. INSPECTED ALL CHIP PLUGS,SCREENS AND FILTER IAW TURBOMECA ARRIEL 1 MAINTENANCE MANUAL. CARRIED OUT 30 MINUTE GROUND RUN AND 30 MINUTE TEST FLIGHT. NO FURTHER CONTAMINATION FOUND. AIRCRAFT HAS ACCUMULATED MORE THAN 14 HRS SINCETHE INCIDENT WITH NO FURTHER CONTAMINATION. ALL PARTICLES RECOVERED AND RETAINED ON THE BASE.  ENGINE HAD BEEN REMOVED FROM THE AIRCRAFT ABOUT 65 HRS BEFORE THE CHIP LIGHT TO REPLACE A TIME EXPIRED MO-4 . CHIP DETECTORS ARE BEING MONITORED DAILY ALF.
